Preface

Share/Save/Bookmark

Faigle, Ulrich and Pickl, Stefan (2004) Preface. Discrete Applied Mathematics, 136 (2-3). pp. 159-160. ISSN 0166-218X

[img] PDF
Restricted to UT campus only
: Request a copy
135kB
Item Type:Article
Copyright:© 2004 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/75763
Official URL:http://dx.doi.org/10.1016/S0166-218X(03)00437-2
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page